# SDR R61A20110133

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 9,123 hours, 7,382 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNT SMELL IN THE COCKPIT ON FINAL APPROACH INTO DCA.  AN EMERGENCY WAS NOT DECLARED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN ENG AND PACK OPS CHECKS PER EMB AMM, SMELLS COULDN'T BE DUPLICATED AND OPS CHECK GOOD.
